# SDR CALA2011111500739

- Difficulty date: November 15, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 42,910 hours, 14,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK REF EA 5310-04716 BRACKET AT FRAME STA 440L I/B RIVET HOLE CRACKED.  ACCOMPLISHED REPAIR TO FRAME AT STA 440L, AS PER EA 5310-04716 REV C OP 2.
